Alert archive / Arizona / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 113, NWS Tucson, AZ

August 28, 2008Cochise County, Pima County, Santa Cruz County, Arizona

NWS Tucson, AZ issued this severe thunderstorm warning at Aug 28, 2008, 8:25 PM MST for Cochise County, Pima County, Santa Cruz County, Arizona. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2008, 8:25 PM MST (03:25 UTC)
Expired
Aug 28, 2008, 9:15 PM MST
In force
50 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon

Counties Cochise County, AZ, Pima County, AZ, Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 13 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 3.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2008-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1769 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2008-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1769 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1688 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KTWC 290325
SVRTWC
AZC003-019-023-290415-
/O.NEW.KTWC.SV.W.0113.080829T0325Z-080829T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
825 PM MST THU AUG 28 2008

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL PIMA COUNTY IN SOUTH CENTRAL ARIZONA...
  WEST CENTRAL COCHISE COUNTY IN SOUTHEAST ARIZONA...
  NORTHEASTERN SANTA CRUZ COUNTY IN SOUTHEAST ARIZONA...

* UNTIL 915 PM MST

* AT 824 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 10 MILES WEST OF BENSON...
  MOVING SOUTHWEST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  VAIL...CORONA DE TUCSON...ELGIN...SONOITA...CANELO AND MADERA
  CANYON.


THIS WARNING REPLACES THE PREVIOUSLY ISSUED SEVERE THUNDERSTORM
WARNING FOR THIS AREA.

LAT...LON 3145 11049 3165 11093 3212 11075 3213 11044
      3196 11025
TIME...MOT...LOC 0324Z 046DEG 22KT 3192 11051

$$
2 follow-up statements
000 
WWUS55 KTWC 290347
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
847 PM MST THU AUG 28 2008

AZC003-019-023-290415-
/O.CON.KTWC.SV.W.0113.000000T0000Z-080829T0415Z/
COCHISE AZ-SANTA CRUZ AZ-PIMA AZ-
846 PM MST THU AUG 28 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MST
FOR EAST CENTRAL PIMA...NORTHEASTERN SANTA CRUZ AND WEST CENTRAL
COCHISE COUNTIES...

AT 842 PM MST...NATIONAL WEATHER SERVICE METEOROLOGIST REPORTED A 
SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL IN RITA RANCH. THIS 
STORM WAS MOVING WEST AT 28 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORONA
DE TUCSON AND MADERA CANYON

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 
60 MPH AND LARGE DAMAGING HAIL. 

LAT...LON 3145 11049 3165 11093 3212 11075 3213 11044
      3196 11025
TIME...MOT...LOC 0346Z 081DEG 24KT 3204 11078

$$
000 
WWUS55 KTWC 290409
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
909 PM MST THU AUG 28 2008

AZC003-019-023-290417-
/O.EXP.KTWC.SV.W.0113.000000T0000Z-080829T0415Z/
COCHISE AZ-SANTA CRUZ AZ-PIMA AZ-
907 PM MST THU AUG 28 2008

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PIMA...
NORTHEASTERN SANTA CRUZ AND WEST CENTRAL COCHISE COUNTIES WILL EXPIRE
AT 915 PM MST...

ALTHOUGH A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST 
CENTRAL PIMA COUNTY INCLUDING THE SOUTHERN PORTIONS OF THE TUCSON 
METRO AREA AND GREEN VALLEY UNTIL 930 PM MST...THE SEVERE 
THUNDERSTORM OVER FAR SOUTHEAST PIMA...NORTHEAST SANTA CRUZ AND WEST 
CENTRAL COCHISE COUNTY HAS WEAKENED. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE AT 915 PM MST.


LAT...LON 3145 11049 3165 11093 3212 11075 3213 11044
      3196 11025
TIME...MOT...LOC 0407Z 081DEG 24KT 3202 11094

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 8:23 PM MST, 2 minutes earlier.

Area forecast discussion, Aug 28, 8:23 PM MST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
823 PM MST THU AUG 28 2008

.SYNOPSIS...AN ACTIVE MONSOON PATTERN WILL PERSIST INTO THE LABOR
DAY WEEKEND. AN UPPER LEVEL LOW IS BEGINNING TO DEVELOP OVER SONORA
WHICH WILL HELP FOCUS THUNDERSTORM DEVELOPMENT FRIDAY AND SATURDAY.
BY SUNDAY...A LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS THE GREAT
BASIN AND FURTHER ENHANCE THE RISK OF THUNDERSTORMS. AS THIS SYSTEM
MOVES EAST BY THE MIDDLE OF NEXT WEEK...DRIER AIR ALOFT WILL SPREAD
INTO THE REGION AND PUSH MUCH OF THE MONSOON MOISTURE SOUTH OF THE
AREA.

&&

.DISCUSSION...ORGANIZED AND LONG LIVED STORMS CONTINUED TO MOVE
PARTS PARTS OF SOUTHEAST ARIZONA LATE THIS EVENING. SEVERAL OF
THESE STORMS HAVE BEEN SEVERE WITH STRONG WINDS THE MAIN THREAT FROM
THEM. EXPECT THE REMAINING THUNDERSTORM ACTIVITY TO BE CONFINED TO
OUR CENTRAL AND WESTERN CWA THROUGH AT LEAST MIDNIGHT. FOR
NOW...WILL LEAVE THE CURRENT FORECAST GOING AND MAKE ADJUSTMENTS
CLOSER TO MIDNIGHT. FOR STORM REPORTS FROM THIS EVENING...REFER TO
AWIPS PRODUCT HEADER PHXLSRTWC OR WMO HEADER NWUS55. FOR MORE
DETAILS ON THE FORECAST THINKING THE NEXT FEW DAYS...PLEASE SEE THE
PREVIOUS DISCUSSION SECTION BELOW.
&&

.AVIATION...SCATTERED TSRA/SHRA INTO THIS EVENING THEN MAINLY
ISOLATED TSRA/SHRA LATE TONIGHT AND TOWARD DAYBREAK FRIDAY. CLOUD
DECKS GENERALLY 6-9K FT AGL THOUGH CEILINGS AROUND 3-5K FT AGL AND
VISIBILITIES AS LOW AS 1-3SM VICINITY STRONGEST TSRA. SURFACE WINDS
NWLY/NLY 5-15 KTS...THEN MAINLY ELY/SELY 5-15 KTS AFTER 03Z AND
CONTINUING INTO FRIDAY MORNING. AVIATION DISCUSSION NOT UPDATED FOR
TAF AMENDMENTS.

&&

.PREV DISCUSSION...OVERALL SITUATION MAY BE PRETTY SIMILAR FRI AS
THE UPPER LOW SPINS UP TO OUR S AND THE UPPER HIGH BRIEFLY
CONSOLIDATES OVER THE 4 CORNERS. WE WILL ONCE AGAIN FIGHT DEBRIS
CLOUDS...BUT WE WILL HAVE PLENTY OF MID LEVEL SHEAR AND LOW LEVEL
MOISTURE AROUND. HAVE KEPT POPS RIGHT WHERE THEY ARE DESPITE MOS
SUGGESTIONS TO LOWER THEM A NOTCH.

IN MANY WAYS...THIS FORECAST LOOKS TYPICAL FOR A LABOR DAY WEEKEND.
THE MONSOON IS GETTING LONG IN THE TOOTH...BUT WITH PLENTY OF
MOISTURE AROUND...THE TROPICAL E PAC FAIRLY ACTIVE...AND THE POLAR
JET STREAM STARTING TO GET MORE ENERGETIC...STRONGER DYNAMICS ARE
COMING INTO PLAY. BOTH SAT AND SUN NOW LOOK ACTIVE...BUT SUN COULD
BE OF PARTICULAR CONCERN AS A TYPE-IV /TRANSITIONAL/ SEVERE WEATHER
PATTERN TRIES TO SET UP. THE INVERTED TROUGH/UPPER LOW TO OUR S
COULD ALSO BE TROUBLE IN THAT THE MODELS MAY NOT SAMPLE IT VERY
WELL...AND IF A NICE DEFORMATION AXIS DEVELOPS...WE WILL MOST LIKELY
BE ON THE NORTH FLANK...RESULTING IN BOTH DAYTIME AND NOCTURNAL
CONVECTION. I THOUGHT ABOUT TAKING POPS UP EVEN HIGHER...BUT AT
LEAST SOME ACTIVITY WILL NEED DAYTIME HEATING TO GET GOING...AND I
DONT HAVE A GOOD FEEL FOR HOW MUCH WE WILL HAVE ON EITHER DAY. OUR
LOW LEVEL FLOW SAT MORNING WILL ALSO BECOMES RATHER GUSTY OUT OF THE
E...WHICH MEANS WE WILL HAVE AT LEAST SOME DOWNSLOPING TO WORK
AGAINST. HAVE ONLY RAISED POPS ABOUT 5 PCT SAT AND 10 PCT SUN...WITH
LATER SHIFTS POSSIBLY ADJUSTING THOSE UPWARD ONCE WE HAVE A FEW MORE
DETAILS. WILL FRESHEN UP THE HWO TO HIGHLIGHT THE WEEKEND...WITH
BOTH SEVERE TSTMS AND HEAVY RAIN A CONCERN. THE NICE THING ABOUT
TRANSITIONAL PATTERNS IS THAT THEY USUALLY GIVE US A PRETTY CLEAN
BREAK IN THE MONSOON...AND THIS IS THE TIME OF THE YEAR WHERE SUCH
BREAKS ARE MORE EMPHATIC. I AM A LITTLE CAUTIOUS ABOUT CALLING FOR A
COMPLETE SHUTDOWN JUST YET AS THIS INCOMING TROUGH IS NOT
PARTICULARLY DEEP.. WHICH MEANS EVEN IF THE MONSOON FLOW IS SHUNTED
SE OF US...IT MAY NOT SHUNT VERY FAR AWAY. HAVE LOWERED POPS TO
EARLY SEP CLIMO AT DAYS 5-7 AND WARMED TEMPS BACK UP TO CLIMO FOR
NOW.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

PUBLIC...PYTLAK
AVIATION...BF

WEATHER.GOV/TUCSON
Hazardous weather outlook, Aug 28, 2:52 PM MST, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
252 PM MST THU AUG 28 2008

AZZ019-029-030-033>035-291200-
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-TUCSON METRO/MARANA/GREEN VALLEY-
SANTA CRUZ COUNTY-COCHISE COUNTY-
252 PM MST THU AUG 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO ORGANIZE OVER COCHISE AND
SANTA CRUZ COUNTIES THROUGH EARLY THIS EVENING. MEANWHILE...
AFTER STRUGGLING FOR MUCH OF THE DAY...ISOLATED THUNDERSTORMS HAVE
BEGUN TO DEVELOP ALONG THE MOGOLLON RIM AND WHITE MOUNTAINS. AT
LEAST A FEW OF THESE STORMS WILL DROP SOUTHWEST AT ABOUT 20 MPH
ACROSS GRAHAM...PINAL AND PIMA COUNTIES THROUGH THIS EVENING.
BECAUSE OF ABUNDANT MOISTURE IN PLACE...A DESTABILIZING AIRMASS...
AND RATHER STRONG WINDS ALOFT...THERE IS A RISK THAT THESE
DEVELOPING STORMS WILL ORGANIZE INTO CLUSTERS OR SHORT LINES. THE
MAIN THREAT FROM ANY THUNDERSTORMS THIS AFTERNOON AND EVENING
WILL BE STRONG AND GUSTY WINDS...WITH A COUPLE POSSIBLY BECOMING
SEVERE. LOCALLY HEAVY RAIN OF 1 TO 2 INCHES IS ALSO POSSIBLE IN A
FEW LOCATIONS...WITH THE GREATEST RISK OF HEAVY RAIN SOUTH OF A
LINE FROM WILLCOX TO GREEN VALLEY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN UPPER LEVEL HIGH WILL BE OVER THE FOUR CORNERS ON FRIDAY AS AN
UPPER LEVEL LOW DEVELOPS OVER SONORA. THIS WILL MAINTAIN A DEEP
EASTERLY FLOW OVER THE AREA THROUGH SATURDAY. BY SUNDAY A LOW
PRESSURE SYSTEM WILL ENTER THE GREAT BASIN. THAT WILL RESULT IN A
MORE SOUTHERLY WIND FLOW...BUT THAT WILL ONLY BRING MORE MOISTURE
INTO THE REGION. THUS...ANY THUNDERSTORMS THROUGH LABOR DAY COULD
BE STRONG AND PRODUCE HEAVY RAIN. THOSE WITH OUTDOOR PLANS THIS
HOLIDAY WEEKEND SHOULD MONITOR FUTURE FORECASTS CLOSELY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ031-032-291200-
WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
252 PM MST THU AUG 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE ATMOSPHERE HAS TEMPORARILY STABILIZED IN THE WAKE OF STRONG
THUNDERSTORMS WHICH PASSED THROUGH THE AREA EARLIER TODAY.
HOWEVER...NEW THUNDERSTORMS WERE DEVELOPING EAST OF THE AREA...AND
AT LEAST SOME OF THESE WILL MOVE WEST INTO CENTRAL AND WESTERN
PIMA COUNTY LATER THIS EVENING. THESE STORMS COULD RENEW SOME OF
THE FLOODING WHICH OCCURRED EARLIER IN THE DAY. VAMORI WASH IN THE
SOUTHERN TOHONO OODHAM NATION WILL BE PARTICULARLY VULNERABLE TO
RAPID RISES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN UPPER LEVEL HIGH WILL BE OVER THE FOUR CORNERS ON FRIDAY AS AN
UPPER LEVEL LOW DEVELOPS OVER SONORA. THIS WILL MAINTAIN A DEEP
EASTERLY FLOW OVER THE AREA THROUGH SATURDAY. BY SUNDAY A LOW
PRESSURE SYSTEM WILL ENTER THE GREAT BASIN. THAT WILL RESULT IN A
MORE SOUTHERLY WIND FLOW...BUT THAT WILL ONLY BRING MORE MOISTURE
INTO THE REGION. THUS...ANY THUNDERSTORMS THROUGH LABOR DAY COULD
BE STRONG AND PRODUCE HEAVY RAIN. THOSE WITH OUTDOOR PLANS THIS
HOLIDAY WEEKEND SHOULD MONITOR FUTURE FORECASTS CLOSELY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PYTLAK

WEATHER.GOV/TUCSON

In the hours before

Local storm report, Aug 28, 6:20 PM MST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
620 PM MST THU AUG 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     SAFFORD                 32.83N 109.70W
08/28/2008                   GRAHAM             AZ   TRAINED SPOTTER

            TRAINED SPOTTERS AND SHERIFFS OFFICE REPORTED MULTIPLE
            POWER POLES BLOWN DOWN BETWEEN SAFFORD AND THATCHER.

&&

BTURNER
Local storm report, Aug 28, 6:46 PM MST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
646 PM MST THU AUG 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             ORO VALLEY              32.42N 110.96W
08/28/2008  E0.75 INCH       PIMA               AZ   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED AT FIRST AND ORACLE

&&

BTURNER
Local storm report, Aug 28, 6:47 PM MST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
647 PM MST THU AUG 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     2 NNW ORO VALLEY        32.45N 110.98W
08/28/2008                   PIMA               AZ   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED SEVERAL 3 INCH DIAMETER TREES
            BLOWN DOWN IN ORO VALLEY

&&

BTURNER
Local storm report, Aug 28, 7:06 PM MST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
706 PM MST THU AUG 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     6 NE ORO VALLEY         32.48N 110.89W
08/28/2008                   PIMA               AZ   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A 30 FOOT CHAINLINK FENCE SET IN
            CONCRETE BLOWN OVER IN CATALINA.

&&

BTURNER
Local storm report, Aug 28, 8:13 PM MST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
813 PM MST THU AUG 28 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     ORO VALLEY              32.42N 110.96W
08/28/2008                   PIMA               AZ   NWS EMPLOYEE

            2 LARGE MESQUITE TREES DOWN

&&

RASMUSSEN

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 5:37 PM MSTSevere Thunderstorm WarningTWCGraham, Greenlee38 min
Aug 28, 5:52 PM MSTSevere Thunderstorm WarningTWCPima, Pinal38 min
Aug 28, 6:15 PM MSTSevere Thunderstorm WarningTWCGraham45 min
Aug 28, 6:15 PM MSTSevere Thunderstorm WarningTWCPima, Pinal30 min
Aug 28, 6:26 PM MSTSevere Thunderstorm WarningTWCPima49 min
Aug 28, 6:31 PM MSTFlash Flood WarningTWCPima, Pinal119 min
Aug 28, 6:43 PM MSTSevere Thunderstorm WarningTWCPima, Pinal32 min
Aug 28, 6:59 PM MSTSevere Thunderstorm WarningTWCCochise, Graham46 min
Aug 28, 7:42 PM MSTSevere Thunderstorm WarningTWCCochise, Pima48 min
Aug 28, 8:01 PM MSTSevere Thunderstorm WarningTWCPima44 min
Aug 28, 8:52 PM MSTSevere Thunderstorm WarningTWCPima38 min
Aug 28, 9:24 PM MSTSevere Thunderstorm WarningTWCPima51 min
Aug 28, 9:33 PM MSTSevere Thunderstorm WarningTWCPima, Pinal42 min
Aug 28, 10:15 PM MSTSevere Thunderstorm WarningTWCPima45 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.